MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TP4 KIT W/10CC SAFESET RESERVOIR, NEEDLELESS VALVE, FILTER MILLEX AND ADMIN SET; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TP4 KIT W/10CC SAFESET RESERVOIR, NEEDLELESS VALVE, FILTER MILLEX AND ADMIN SET; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46104-65
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event involved a the event involved a tp4 kit w/10cc safeset reservoir, needleless valve, filter millex and admin set.It was reported that when hanging aline tubing, it was connected to patient and was not able to flush line, and blood started to backflow into the line.There was patient involvement and no patient harm reported.The set-up was replaced and therapy was resumed.There were no interventions needed related to blood loss.
 
Additional Manufacturer Narrative
The reported complaint of not able to flush was confirmed on the returned set.An image was provided by the customer showing the involved device.No visual anomalies were observed on the returned device.When the returned device was primed and pressure leak tested the set was not able to be primed from the millex filter.The rest of the set performed per the specifications.When the millex filter was microscopically examined, the female luer connected to the millex filter was occluded with solvent.The probable cause of the occlusion on the female luer had occurred due to an error during assembly at ensenada.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TP4 KIT W/10CC SAFESET RESERVOIR, NEEDLELESS VALVE, FILTER MILLEX AND ADMIN SET
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18098020
Report Number9617594-2023-00956
Device Sequence Number7718004
Product Code DRS
UDI-Device Identifier00887709050846
UDI-Public(01)00887709050846(17)260201(10)13551364
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number46104-65
Device Lot Number13551364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown